Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 102, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 19, 2011, 6:19 PM MDT for Chase County, Nebraska. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 6:19 PM MDT (00:19 UTC)
- Expired
- Jun 19, 2011, 6:45 PM MDT
- In force
- 26 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Chase County, NE
The radar
The Goodland radar (KGLD), 132 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 6:30 PM MDT | HAIL 2.75 | 10 Wnw Imperial, NE | TIME OF REPORT CORRECTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:04 PM MDT | Tornado Watch | SPC | 7 hr |
| Jun 19, 5:10 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.6
The text
As transmitted, in the capitals the NWS used until 2016.
746 WUUS53 KLBF 200019 SVRLBF NEC029-200045- /O.NEW.KLBF.SV.W.0102.110620T0019Z-110620T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 619 PM MDT SUN JUN 19 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHASE COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 645 PM MDT * AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CHAMPION...OR 5 MILES WEST OF IMPERIAL...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... IMPERIAL AROUND 625 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 61 MILE MARKER 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4069 10178 4069 10135 4036 10135 4036 10201 TIME...MOT...LOC 0019Z 220DEG 12KT 4054 10172 WIND...HAIL <50MPH 1.00IN $$ POWER
3 follow-up statements
648 WWUS53 KLBF 200031 RRA SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 731 PM CDT SUN JUN 19 2011 NEC029-200045- /O.CON.KLBF.SV.W.0102.000000T0000Z-110620T0045Z/ CHASE NE- 631 PM MDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHASE COUNTY UNTIL 645 PM MDT... AT 629 PM MDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE. THIS STORM WAS LOCATED NEAR IMPERIAL...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CHASE COUNTY...INCLUDING THE FOLLOWING LOCATIONS HIGHWAY 61 MILE MARKER 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4069 10178 4069 10135 4036 10135 4036 10201 TIME...MOT...LOC 0031Z 220DEG 12KT 4057 10169 WIND...HAIL <50MPH 2.75IN $$ POWER
491 WWUS53 KLBF 200038 RRA SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 738 PM CDT SUN JUN 19 2011 NEC029-200045- /O.CON.KLBF.SV.W.0102.000000T0000Z-110620T0045Z/ CHASE NE- 638 PM MDT SUN JUN 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN CHASE COUNTY UNTIL 645 PM MDT... AT 633 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR IMPERIAL...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... HIGHWAY 61 MILE MARKER 50. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4055 10135 4056 10187 4069 10178 4069 10135 TIME...MOT...LOC 0038Z 220DEG 12KT 4059 10167 WIND...HAIL <50MPH 1.00IN $$ POWER
196 WWUS53 KLBF 200044 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 744 PM CDT SUN JUN 19 2011 NEC029-200054- /O.EXP.KLBF.SV.W.0102.000000T0000Z-110620T0045Z/ CHASE NE- 644 PM MDT SUN JUN 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE COUNTY WILL EXPIRE AT 745 PM CDT/645 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4055 10135 4056 10187 4069 10178 4069 10135 TIME...MOT...LOC 0044Z 220DEG 12KT 4061 10165 $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:29 PM MDT, 3 hours 50 minutes earlier.
Area forecast discussion, Jun 19, 2:29 PM MDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT SUN JUN 19 2011 .SYNOPSIS... H5 LOW OVER THE MARITIMES WITH WITH RIDGING INTO THE GREAT LAKES AND A CLOSED LOW OVER ALBERTA WITH DEEP TROUGH INTO THE GREAT BASIN. JET STREAK ROUNDING THE TROUGH INTO THE NEBRASKA PANHANDLE AND ASSOCIATED PRECIPITATION ECHOES ALONG WEST TO EAST 800H BOUNDARY. SURFACE LOW PRESSURE OVER NORTHWEST SOUTH DAKOTA AND DEEPENING LOW PRESSURE OVER EASTERN COLORADO. && .DISCUSSION... BELOW NORMAL TEMPERATURES AND WET IN THE NEAR TERM. MODELS ARE HAVING SOME PROBLEMS WITH FOCUS AREA FOR CONVECTION IN THE NEAR TERM. NAM PUSHES FOCUS NORTH INTO THE DAKOTAS WHILE GFS HOLDS BACK WITH FOCUS OVER SOUTHWEST NEBRASKA AND THEN SHIFTING IT NORTH INTO THE NEBRASKA SANDHILLS WITH THE WARM FRONT THROUGH THE EVENING AND INTO THE DAKOTAS MONDAY MORNING. SURFACE PLOT AND MSAS SUPPORTS SPLIT SURFACE LOW AT THE MOMENT. AS THE TROUGH MOVES OUT OF THE ROCKIES AND ONTO THE PLAINS LOW OVER EASTERN COLORADO WILL DEEPEN AND BE THE DOMINATE FOCUS FOR CONVECTION MORE CLOSELY MIRRORING THE GFS SOLUTION. WILL TREND TOWARDS THIS MODEL ESPECIALLY WITH THE QUANTITATIVE PRECIPITATION FORECAST. PWS ON THIS MORNINGS SOUNDING 0.94 AND 1.27 AT KOAX. STRONG WESTERLY COMPONENT TO MOISTURE ADVECTION THROUGH THE AFTERNOON AND EVENING...GFS PWS INCREASING TO AROUND 1.5 INCHES WHICH IS 99TH PERCENTILE FOR ALL TIME PWS AND ABOVE 2 STANDARD DEVIATIONS FOR THIS TIME OF YEAR. STORM MOTION 270 AT 9KTS. BUFKIT SOUNDINGS FOR WESTERN NEBRASKA SHOWING SIMILAR VALUES WITH SLOW STORM MOTIONS GOOD SET UP FOR HEAVY RAIN. CAPE ON THIS MORNINGS SOUNDING 3000J/KG WITH SB LIS -8. TRIPLE POINT LOOKS TO BE INITIALLY OVER NORTHWEST KANSAS SOUTHWEST NEBRASKA THIS AFTERNOON WITH INVERTED TROUGH ACROSS WESTERN NEBRASKA INTO BLACKHILLS. LARGE HAIL DAMAGING WINDS AND VERY HEAVY RAIN WITH STORMS FURTHER NORTH ACROSS WESTERN NEBRASKA. THE BEST HEAVY RAIN POTENTIAL WILL COME THROUGH THE DAY MONDAY AS THE SURFACE LOW AND THE UPPER LOW BECOME STACKED OVER WESTERN NEBRASKA WITH FOCUS ON WESTERN NEBRASKA SANDHILLS. THIS WILL BE OVER PORTIONS OF THE NORTH PLATTE RIVER BASIN BUT WITH REDUCTIONS IN CFS FROM KINGSLEY SHOULD BE A WASH BUT SEE HYDROLOGY SECTION FOR MORE DETAILED DISCUSSION. WINDS WILL BECOME A CONCERN MONDAY NIGHT INTO TUESDAY. WILL HAVE TO BE WATCHED FOR AN ADVISORY. SYSTEM WILL SHEAR OUT THROUGH NORTHEAST NEBRASKA TUESDAY WITH SHOWERS AND THUNDERSTORMS CONTINUING OVER NORTHERN AND EASTERN PORTIONS OF THE FORECAST AREA THROUGH TUESDAY NIGHT. IN THE EXTENDED SLOW MOVING UPPER SYSTEM MOVES TO THE EAST AWAY FROM FORECAST AREA. SOME WRAPAROUND SHOWERS AND CLOUDS MAY LINGER ESPECIALLY OVER THE NORTHEAST FORECAST AREA. THURSDAY RIDGING RETURNS TO THE NORTHERN PLAINS WITH TEMPERATURES RETUNING TO NORMAL FOR THIS TIME OF YEAR. A STALLED OUT BOUNDARY ALONG THE EASTERN PLAINS OF COLORADO AND WYOMING WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT WITH SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE RIDGE AND EVENTUALLY A STRONGER SYSTEM MOVES ACROSS THE DAKOTAS THROUGH THE WEEKEND AND BRINGS BETTER CHANCES FOR PRECIPITATION TO WESTERN NEBRASKA SUNDAY. WEAK RIDGE BUILDS BACK IN THE FIRST PART OF THE WORK WEEK. && .AVIATION... SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED THROUGH THE OVERNIGHT FOR BOTH THE LBF AND VTN FLIGHT TERMINALS. AN UPPER LEVEL TROUGH WILL SLOWLY EJECT EAST FROM THE INTER MOUNTAIN WEST TOWARD THE GREAT PLAINS. AIDED BY STRONG UPPER LEVEL SUPPORT...SURFACE LOW PRESSURE WILL DEEPEN OVER EASTERN COLORADO WHICH IN TURN WILL FORCE A WARM FRONT NORTHWARD OVER SOUTHERN NEBRASKA. STORMS ARE EXPECTED TO DEVELOP OVER TWO REGIONS...FIRST ALONG THE HIGHER TERRAIN OF EASTERN COLORADO/WYOMING...AND THE SECOND AREA ALONG THE SURGING WARM FRONT. STRONG WIND AND VERY LARGE HAIL WILL REMAIN THE PRIMARY THREAT...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT...ESPECIALLY SOUTH OF THE LBF TERMINAL. FOR THE TAF FORECAST...GENERALLY FOLLOWED THE GUIDANCE OF THE NAM SOLUTION WHICH INITIALLY DEVELOPS STORMS ACROSS THE WEST AS EARLY AS 21Z...WITH FURTHER DEVELOPMENT ALONG THE WARM FRONT NEAR/BY 00Z. THE INITIAL STORMS WILL CONGEAL INTO A EASTWARD PROPAGATING MCS WITH VERY STRONG ERRATIC WIND EXPECTED. OTHER STORMS/MCS LOOK TO PUSH EAST OUT OF EASTERN COLORADO OVERNIGHT...POSSIBLY AFFECTING BOTH THE LBF AND VTN TERMINALS...SO WILL ADD THE MENTION OF ADDITIONAL STORMS TO THE ONGOING TAF FORECAST. SEVERE WIND WITH HAIL AND VERY HEAVY RAINFALL IS POSSIBLE DURING THE 06Z TO 12Z TIMEFRAME WITH THIS SECOND COMPLEX OF STORMS. && .HYDROLOGY... HEAVY RAIN IS POSSIBLE TONIGHT AND THEN AGAIN DURING THE MONDAY/MONDAY NIGHT TIMEFRAME. THE 19.12Z NAM AND GFS SOLUTIONS CONTINUE TO INDICATE A 3 TO 4 INCH RAIN CENTER ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...WITH THE NAM TARGETING THE NORTH PLATTE AND PLATTE RIVER CONFLUENCE NORTHEAST THROUGH SOUTHERN HOLT COUNTY. GFS HAS THE RAIN CENTER FURTHER WEST AND NORTH...GENERALLY WEST OF LAKE MCCONAUGHY NORTH THROUGH WESTERN CHERRY COUNTY. THE NAM REMAINS SLIGHTLY FURTHER SOUTH WITH THE OVERALL PROGRESSION OF THE SYSTEM...WITH THE GFS STACKING THE SYSTEM JUST NORTH OF LINCOLN COUNTY. REGARDLESS...A HEAVY RAIN CENTER WILL PRESENT ITSELF SOMEWHERE OVER NORTH CENTRAL NEBRASKA...WHICH COULD EXACERBATE RIVER FLOODING FURTHER AS HIGH WATER LEVELS CONTINUE DUE TO LATE SEASON SNOW MELT. THE NEED FOR A FLOOD/FLASH FLOOD WATCH WILL BE REEVALUATED LATER TODAY OR TONIGHT. ONE FINAL HYDRO CONCERN...NORTHWEST WINDS WILL INCREASE LATE MONDAY NIGHT INTO TUESDAY...WITH GUST POTENTIAL OF GREATER THAN 25KTS. WITH LAKE MCCONAUGHY AT BANKFULL...LARGE WAVES WILL DEVELOP ALONG THE LONG FETCH OF THE LAKE...WHICH COULD CAUSE ISSUES FOR SMALL BOATS AND TRAFFIC ALONG THE DAM. && .LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ022-023-035-036-056>058-069. && SHORT TERM/EXTENDED...POWER AVIATION...JACOBS
Hazardous weather outlook, Jun 19, 2:27 PM MDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 PM CDT SUN JUN 19 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 327 PM CDT SUN JUN 19 2011 /227 PM MDT SUN JUN 19 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THE STORM PREDICTION CENTER HAS ISSUED A PUBLIC SEVERE WEATHER OUTLOOK WHICH INCLUDES SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS SOUTHWESTERN AND SOUTH CENTRAL NEBRASKA...WHICH INCLUDES THE INTERSTATE 80 CORRIDOR. A WARM FRONT IS EXPECTED TO LIFT NORTH INTO SOUTHWESTERN NEBRASKA AND UP INTO PANHANDLE PROVIDING FOCUS FOR STORM DEVELOPMENT AFTER 4 PM CDT. STORMS DEVELOPING ALONG THE FRONT MAY BE CAPABLE OF VERY LARGE HAIL...WIND DAMAGE AND ISOLATED TORNADOES. STORM MOTION IS EXPECTED TO BE NORTHEAST AT 15 MPH. TONIGHT...THE WARM FRONT STRENGTHENS ACROSS SOUTHERN NEBRASKA AND STORMS CONTINUE TO DEVELOP ALONG THE FRONT AND MOVE NORTHEAST INTO NORTH CENTRAL NEBRASKA PRODUCING LARGE OR VERY LARGE HAIL. ALSO THE THREAT OF WIND DAMAGE WILL INCREASE AS THE STORMS CONGEAL INTO A CONVECTIVE COMPLEX THAT WILL PUSH EAST ACROSS THE STATE. TOTAL RAINFALL TODAY AND TONIGHT OF UP 1 AND 1/2 INCHES COULD PRODUCE MINOR FLOODING...ESPECIALLY IN URBAN AREAS AND IN AREAS THAT HAVE RECEIVED RECENT HEAVY RAINFALL. LOCAL AMOUNTS HIGHER WITH STRONGEST STORMS COULD PRODUCE FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAIN AND FLOODING IS POSSIBLE MONDAY AND MONDAY NIGHT. AN UPPER LEVEL DISTURBANCE COULD DEEPEN ACROSS SOUTHWEST NEBRASKA AND TRACK SLOWLY NORTH PRODUCING A 3 TO 5 INCH HEAVY RAIN CENTER ACROSS SOUTHWESTERN NEBRASKA INCLUDING LINCOLN COUNTY. THE NEED FOR A FLOOD OR FLASH FLOOD WATCH WILL BE EVALUATED LATER TODAY OR TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY ALONG AND SOUTH OF INTERSTATE 80 AND POSSIBLY IN THE NEBRASKA PANHANDLE FROM AROUND 3 PM CDT THROUGH 9 PM CDT. ALL SPOTTERS ARE ASKED TO REPORT SEVERE HAIL...WIND AND TORNADOES TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Local storm report, Jun 19, 5:40 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 6 N STUART 42.69N 99.14W
06/19/2011 E1.75 INCH HOLT NE PUBLIC
&&
SPRINGERLocal storm report, Jun 19, 5:41 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
641 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 5 NNE STUART 42.67N 99.10W
06/19/2011 M1.75 INCH HOLT NE PUBLIC
&&
VAN PELTLocal storm report, Jun 19, 5:49 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TORNADO 8 S WAUNETA 40.30N 101.37W
06/19/2011 DUNDY NE LAW ENFORCEMENT
CHASE COUNTY SHERIFF REPORTED TORNADO 8 MILES SOUTH OF
WANETA
&&
VAN PELTLocal storm report, Jun 19, 6:07 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
707 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL 12 N ATKINSON 42.71N 98.98W
06/19/2011 M1.00 INCH HOLT NE PUBLIC
PUBLIC REPORTED A FEW HAIL STONES THE SIZE OF A
QUARTER...BUT MOST WERE THE SIZE OF A LARGE MARBLE.
&&
SJACOBSSpecial weather statement, Jun 19, 6:08 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 708 PM CDT SUN JUN 19 2011 NEZ037-038-059-200100- CUSTER NE-LINCOLN NE-LOGAN NE- 708 PM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOGAN...NORTHEASTERN LINCOLN AND WESTERN CUSTER COUNTIES UNTIL 800 PM CDT... AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF GANDY...OR 13 MILES SOUTH OF STAPLETON...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STAPLETON... ARNOLD... GANDY... TARBOZ LAKE... HIGHWAY 92 MILE MARKER 240... HIGHWAY 92 MILE MARKER 260... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 19, 6:14 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM FUNNEL CLOUD 6 SE HAYES CENTER 40.45N 100.94W
06/19/2011 HAYES NE TRAINED SPOTTER
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 6:00 PM MDT | Areal Flood Advisory | LBF | Deuel | 6 hr |
| Jun 19, 6:03 PM MDT | Tornado Warning | LBF | Hayes | 27 min |
| Jun 19, 6:16 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 44 min |
| Jun 19, 6:17 PM MDT | Flash Flood Warning | LBF | Custer, Logan | 7 hr |
| Jun 19, 6:19 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 41 min |
| Jun 19, 6:25 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 50 min |
| Jun 19, 6:26 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 49 min |
| Jun 19, 6:31 PM MDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 29 min |
| Jun 19, 6:38 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 37 min |
| Jun 19, 6:47 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 43 min |
| Jun 19, 6:58 PM MDT | Tornado Warning | LBF | Frontier | 32 min |
| Jun 19, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 30 min |
| Jun 19, 7:00 PM MDT | Tornado Warning | LBF | Deuel, Keith, Perkins | 30 min |
| Jun 19, 7:05 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 25 min |
| Jun 19, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Jun 19, 7:26 PM MDT | Tornado Warning | LBF | Frontier | 34 min |
| Jun 19, 7:27 PM MDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 19, 7:27 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 48 min |
| Jun 19, 7:28 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 32 min |
| Jun 19, 7:31 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 19, 7:34 PM MDT | Tornado Warning | LBF | Chase | 41 min |
| Jun 19, 7:36 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 39 min |
| Jun 19, 7:39 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 51 min |
| Jun 19, 7:49 PM MDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Jun 19, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 60 min |
| Jun 19, 8:07 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 19, 8:10 PM MDT | Tornado Warning | LBF | Chase | 50 min |
| Jun 19, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 45 min |
| Jun 19, 8:20 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 19, 8:26 PM MDT | Tornado Warning | LBF | Frontier, Hayes | 34 min |
| Jun 19, 8:31 PM MDT | Tornado Warning | LBF | Lincoln | 29 min |
| Jun 19, 8:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 37 min |
| Jun 19, 8:41 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 34 min |
| Jun 19, 8:52 PM MDT | Flash Flood Warning | LBF | Chase, Hayes | 5 hr |
| Jun 19, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 50 min |
| Jun 19, 8:58 PM MDT | Tornado Warning | LBF | Lincoln | 32 min |
| Jun 19, 9:11 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 9:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| Jun 19, 9:16 PM MDT | Flash Flood Warning | LBF | Custer | 4 hr |
| Jun 19, 9:26 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 9:39 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 51 min |
| Jun 19, 9:58 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 47 min |
| Jun 19, 10:11 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| Jun 19, 10:24 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 19, 10:26 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 49 min |
| Jun 19, 10:42 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 48 min |
| Jun 19, 11:13 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| Jun 19, 11:15 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 45 min |
| Jun 19, 11:23 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 37 min |
| Jun 19, 11:48 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 42 min |
| Jun 19, 11:57 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 24 min |
| Jun 20, 12:26 AM MDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
| Jun 20, 12:27 AM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 48 min |
| Jun 20, 1:37 AM MDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 6 hr |
| Jun 20, 1:47 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 6 hr |
| Jun 20, 2:55 AM MDT | Flash Flood Watch | LBF | Arthur, Boyd, Brown, Chase, Cherry, Deuel and 15 more | 24 hr |
| Jun 20, 7:34 AM MDT | Areal Flood Advisory | LBF | Custer, Lincoln, Logan | 8 hr |
| Jun 20, 7:40 AM MDT | Areal Flood Advisory | LBF | Chase, Frontier, Hayes | 8 hr |
| Jun 20, 1:43 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 47 min |
| Jun 20, 2:12 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln, Perkins | 6 hr |
| Jun 20, 2:46 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 44 min |
| Jun 20, 3:01 PM MDT | Areal Flood Advisory | LBF | Keith, Lincoln | 6 hr |
| Jun 20, 3:07 PM MDT | Flash Flood Warning | LBF | Keith, Lincoln | 4 hr |
| Jun 20, 3:12 PM MDT | Areal Flood Advisory | LBF | Chase, Hayes | 6 hr |
| Jun 20, 3:36 PM MDT | Areal Flood Advisory | LBF | Lincoln | 102 min |
| Jun 20, 4:00 PM MDT | Areal Flood Advisory | LBF | Chase, Hayes, Lincoln, Perkins | 6 hr |
| Jun 20, 5:15 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 21 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.